# SDR PCAA0010068

- Difficulty date: October 9, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 23,257 hours, 25,886 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Strut
- Condition: Broken
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN ROC CREW FOUND FORWARD AIRSTAIR SUPPORT STRUT ATTACH POINT BROKEN.  AIRCRAFT WAS FERRIED TO BGM AND FWD DOOR STRUT WAS REPLACED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
